zbMATH — the first resource for mathematics

Kompositionsideale in Ringen formaler Potenzreihen. (English) Zbl 0405.13006

13F25 Formal power series rings
Full Text: EuDML
[1] KAUTSCHITSCH H.: Über Vollideale in Potenzreihenringen. Period. Math. hung., 7 (3), 1976. · Zbl 0364.13012 · doi:10.1007/BF02082689
[2] KAUTSCHITSCH H.: Zur Theorie der Vollideale in Ringen formaler Potenzreihen. Glasnik matemat., 11, 1976, 209-215. · Zbl 0364.13013
[3] NÖBAUER W., LAUSCH H.: Algebra of polynomials. Amsterdam-London 1973. · Zbl 0283.12101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.